Discussions By Condition: Blood conditions

Help please.........whats wrong with my husband

Posted In: Blood conditions 1 Replies
  • Posted By: harrisbnk3
  • April 27, 2007
  • 04:44 PM

my husband has been sick about a month, i first took him to the e.r. with a temp of 103.7. he also had severe chest/shoulder pain. they at first thought heart attack and pnuemonia. But was later told not the case.they started running blood tests and found he is anemic and white blood cell count very low. he was hospitalized for 5 days, had infectious desease dr., blood dr., gastro dr., heart dr, medical dr. and no one seems to have an answer also seen a kidney specialist. still low white blood cell count still anemic,still severe shoulder pain. as long as he is on antibiotyics his temp is low grade or normal . 2 to 3 days after a round of antibiotics his temp goes up again, also forgot to mention losing weight rather fast. he is vert sick and i don't know whetre to turn now, nobody has an answer please help. he has lost about 20 pounds and still losing. thank you:confused:

Reply Flag this Discussion

1 Replies:

  • I'm sorry about your husband. That sounds like such a painful situation. I would look into Lyme Disease, it is commonly overlooked and I had it for 2 years until a doctor caught it. He does not have to remember being bit by a tick either, a lot of people do not. Does he have any other symptoms? Like nuerological, irregular heartbeats or otherwise? Did they find any kind of inflamation anywhere (heart?). I'm sorry that you have to go through this and I really hope you find help soon. INSIST on further testing. Bless you!
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?